# SDR USAA990507

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Part time: 30,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND .5 INCH CRACK IN FUSELAGE FRAME AT FASTENER HOLE AT BS 867 BETWEEN STRINGER 8 AND STRINGER 9L.  INSTALLED DOUBLER PER EA 64536.  (M)
